Duke Mathematical Journal

On extending interpolating sets in the Stone-Čech compactification

John B. Conway

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 36, Number 4 (1969), 753-759.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077378638

Digital Object Identifier
doi:10.1215/S0012-7094-69-03690-4

Mathematical Reviews number (MathSciNet)
MR0253031

Zentralblatt MATH identifier
0186.19802

Subjects
Primary: 46.25

Citation

Conway, John B. On extending interpolating sets in the Stone-Čech compactification. Duke Math. J. 36 (1969), no. 4, 753--759. doi:10.1215/S0012-7094-69-03690-4. https://projecteuclid.org/euclid.dmj/1077378638


Export citation